# SDR IXXA20230627039

- Difficulty date: June 27, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N367AZ
- Make and model: Boeing 767319
- Aircraft serial: 26912
- Aircraft time: 122,445 hours, 23,745 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Screw
- Component part number: 141T49183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-DEPARTURE CREW CALL BACK, R2 WINDOW FAILS TO CLOSE.AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE. SYSTEM INSPECTION IAW B767 AMM 56-11-04 ISOLATED FAULT TO DAMAGES IN WINDOW SHEAR. REMOVED AND REPLACED #2 WINDOW MECHANISM SCREW ASSEMBLY. #2 WINDOW RIG, OPERATIONAL AND LEAK CHECKS GOOD PER B767 AMM 56-11-02 AND 56-11-00. 
NO ADDITIONAL FAULTS NOTED.
